# SDR SWAA2024121058874

- Difficulty date: November 11, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED CEILING AREA BTW BS 727A TO BS 727B LBL 52 AT AFT CARGO COMPARTMENT 2024-691801<[01] FABRICATED NEW SUPPORT ANGLE LOCATED CEILING AREA BTW BS 727A TO BS 747 LBL 52 AT AFT CARGO COMPARTMENT IAW B737-700 DWG 149A9A91 SHEET 6 REV-C;[02] CORRECTED STEP 1.FABRICATED NEW SUPPORT ANGLE LOCATED CEILING AREA BTW BS 727A TO BS 747 LBL 52 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 149A9491 SHEET 6 REV-C SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 1.FABRICATED NEW SUPPORT ANGLE LOCATED CEILING AREA BTW BS 727A TO BS 747 LBL 52 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 149A9491 SHEET 6 REV-C SEE INDIVIDUAL SIGN OFF BELOW. AS RII
